Advertisement

Algebra universalis

, 80:14 | Cite as

The identities of the free product of a pair of two-element monoids

  • Mikhail V. VolkovEmail author
Mailbox
  • 22 Downloads

Abstract

Up to isomorphism, there exist two non-isomorphic two-element monoids. We show that the identities of the free product of every pair of such monoids admit no finite basis.

Keywords

Free product Identity basis Finite basis problem 

Mathematics Subject Classification

20M07 20M05 

Notes

References

  1. 1.
    Auinger, K., Chen, Yuzhu, Hu, Xun, Luo, Yanfeng, Volkov, M.V.: The finite basis problem for Kauffman monoids. Algebra Univ. 74(3–4), 333–350 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Cohen, D.E.: On the laws of a metabelian variety. J. Algebra 5(3), 267–273 (1967)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Gardner, B.J., Jackson, M.G.: The Kuratowski closure-complement theorem. N. Z. J. Math. 38, 9–44 (2008)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Sapir, M.V.: Problems of Burnside type and the finite basis property in varieties of semigroups. Izv. Akad. Nauk SSSR Ser. Mat. 51(2), 319–340 (1987). (Russian; Engl. translation Math. USSR–Izv. 30(2), 295–314 (1988))MathSciNetGoogle Scholar
  5. 5.
    Shneerson, L.M.: Identities in one-relator semigroups. Uchen. Zap. Ivanov. Gos. Pedag. Inst. 1(1–2), 139–156 (1972). (Russian)Google Scholar
  6. 6.
    Shneerson, L.M., Volkov, M.V.: The identities of the free product of two trivial semigroups. Semigroup Forum 95(1), 245–250 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Institute of Natural Sciences and MathematicsUral Federal UniversityYekaterinburgRussia

Personalised recommendations